# SDR SIMA20150828007

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 11,941 hours, 7,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Printed Ckt Board
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CAME ON AFTER LANDING & REMAINED ON UNTIL FLIGHT ATTENDANT TURNED THEM OFF.  PSU LIGHTS CAME ON & STAYED ON.  INSPECTED ACFT & FOUND PCB AT SEAT 18A INOPERATIVE.  REPLACED PCB AT 18A IAW 23-31-17.  OPERATIONS CHECKED GOOD IAW 33-51-00TR.  ACFT OK FOR SERVICE.
